# SDR UIEA2020060801234

- Difficulty date: June 8, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 91,354 hours, 17,666 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HIGH FLOW INHIBIT STATUS MSG DISPLAYED.  PERFORMED FIM 21-51 FAULT TREE 813.  MSG CLEARED, NO FAULTS NOTED AT THIS TIME.
